# SDR AALA202212164967

- Difficulty date: December 11, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 24,840 hours, 11,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81361
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT SIGN LOCATED AT FORWARD LOWER SECTION OF THE L1 DOOR IS INTERMITTENT. MAINTENANCE REPLACED THE EXIT SIGN (90WL1) PER AMM 33-51-13 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
